I was also interested by this quote from the article.
It is also possible, as the researchers suggest, that the venous changes could be a side effect of the drugs used in MS.
Does anyone know if such a comment was made by researchers? As far as I am aware relatively few people in the UK are on disease modifying drugs such as the interferons. These drugs are very costly and as such they tend to be rationed. The vast majority of sufferers, myself included, are on cheap generic drugs which simply deal with the side-effects of MS. Many of these drugs are fairly common and are used to treat a whole host of illnesses - not just MS.
I would be surprised if ALL the patients in Dr Zamboni's study were on these specialist drugs. For this reason I query the accuracy of this quote.
Once again we can see that the main thrust of the article is to try to show that CCSVI is very much in its infancy and that there are loads and loads of unanswered questions which will take years and years to sort out. Patients should not hold their breath.....